Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Joint aches. Overweight or vit-d defeciency. Suggestions?

I am a 37 year old female 5'3". Always had a small frame weighing about 120. I know weight about 150 and this happened in a course of 2 years. I have been experiencing aches in my joints in different parts of my body such as; knees, elbows, shoulders sometimes and it feels like arthritis. I have never had these problems with feeling like I have arthritis until about 1 month ago. Is it a possibility that it could from the weight or not enough vitamin D? What are your suggestions?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Obesity and joint pain are related. Losing weight may result in your joint pains reducing or even disappearing. In the meanwhile make attempts to lose weight by exercise and eating a healthy diet. I also believe that vitamin D deficiency needs to be treated and replacements are available over the counter, in the form of combination vitamin D and calcium tablets. You will do well with consulting a local doctor for all your concerns and to have a complete history and physical examination done. I hope you do so as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor